Jorge Vitorio Pereira
Jorge Vitorio Pereira
Geverifieerd e-mailadres voor impa.br - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Multiplicity of invariant algebraic curves in polynomial vector fields
C Christopher, J Llibre, JV Pereira
Pacific J. Math 229 (1), 63-117, 2007
2282007
Vector fields, invariant varieties and linear systems
JV Pereira
Annales de l'institut Fourier 51 (5), 1385-1405, 2001
1042001
Completely reducible hypersurfaces in a pencil
JV Pereira, S Yuzvinsky
Advances in Mathematics 219 (2), 672-688, 2008
642008
Singular foliations with trivial canonical class
F Loray, JV Pereira, F Touzet
Inventiones mathematicae 213 (3), 1327-1380, 2018
582018
An Invitation to Web Geometry
JV Pereira, L Pirio
Springer 2, xvii-213, 2014
562014
An invitation to web geometry. From Abel’s addition theorem to the algebraization of codimension one webs
JV Pereira, L Pirio
Publicaçoes Matemáticas do IMPA 27, 2011
56*2011
Complex codimension one singular foliations and Godbillon-Vey sequences
D Cerveau, AL Neto, F Loray, JV Pereira, F Touzet
arXiv preprint math/0406293, 2004
452004
On the density of algebraic foliations without algebraic invariant sets
SC Coutinho, JV Pereira
Journal für die reine und angewandte Mathematik 2006 (594), 117-135, 2006
402006
Multiplicity of invariant algebraic curves and Darboux integrability
C Christopher, J Llibre, JV Pereira
Pacific J. Math 229, 63-117, 2007
392007
Stability of holomorphic foliations with split tangent sheaf
F Cukierman, JV Pereira
American journal of mathematics 130 (2), 413-439, 2008
372008
Foliations with trivial canonical bundle on Fano 3‐folds
F Loray, JV Pereira, F Touzet
Mathematische Nachrichten 286 (8‐9), 921-940, 2013
362013
Stability of foliations induced by rational maps
F CUKIERMAN, JV PEREIRA, I VAINSENCHER
Annales de la Faculté des Sciences de Toulouse 18 (4), 685-715, 2009
352009
Transformation groups of holomorphic foliations
JV Pereira, PF Sánchez
Communications in Analysis and Geometry 10 (5), 1115-1123, 2002
342002
On the Poincaré problem for foliations of general type
JV Pereira
Mathematische Annalen 323 (2), 217-226, 2002
332002
Transversely affine foliations on projective manifolds
G Cousin, JV Pereira
arXiv preprint arXiv:1305.2175, 2013
272013
Hilbert modular foliations on the projective plane
LG Mendes, JV Pereira
Commentarii Mathematici Helvetici 80 (2), 243-291, 2005
272005
Transversely projective foliations on surfaces: existence of minimal form and prescription of monodromy
F Loray, JV Pereira
International Journal of Mathematics 18 (06), 723-747, 2007
252007
Rigid flat webs on the projective plane
D Marín, JV Pereira
Asian Journal of Mathematics 17 (1), 163-192, 2013
242013
Fibrations, divisors and transcendental leaves
JV Pereira
Journal of Algebraic Geometry 15 (1), 87-110, 2006
212006
The classification of exceptional CDQL webs on compact complex surfaces
JV Pereira, L Pirio
International Mathematics Research Notices 2010 (12), 2169-2282, 2010
202010
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20